MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-EPIDURAL TRAY

MEDLINE INDUSTRIES, LP; DBD-EPIDURAL TRAY
Model Number PAIN1772
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plunger of a syringe component was damaged.
 
Additional Manufacturer Narrative
It was reported that the plunger of a syringe component was damaged.Reportedly, the plunger looked "melted." no patient involvement was reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.A sample was returned for evaluation and the seal part of the plunger was observed to be the part damaged.The seal appears to have been stretched and pulled down the side of the plunger.The cause was considered to be related to an issue with the component manufacturing process.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-EPIDURAL TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18826389
Report Number1417592-2024-00138
Device Sequence Number20780014
Product Code OFT
UDI-Device Identifier40195327017133
UDI-Public40195327017133
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPAIN1772
Device Lot Number22GBW888
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown